# SDR AALA202401256854

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 63,576 hours, 31,968 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR/FUME EVENT IN THE REAR OF THE CABIN. FLIGHT ATTENDANTS REPORTED A CHEMICAL BURNING SMELL ON DESCENT TO LANDING AT SRQ. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
